# SDR R61A2025081900367

- Difficulty date: August 19, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 22,677 hours, 16,129 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overtemp
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

RIGHT INBD BRAKE OVERTEMP 445C AT HIGHEST TEMP & OTBD BRAKE 365 C. LANDED WITHOUT INCIDENT, DECLARED EMERGENCY. C/W HIGH ENERGY STOP CONDITION CHECK.
